List Price:
18.99
Discount: -14%
Deal: Yes
Rating: 4.8 ★ (3055 reviews)
Availability: In Stock
Brand: Good Sense
Category: Naproxen Sodium
SKU: 400 Count (Pack of 1),AllDay






Compare to Aleve Caplets active ingredient. When minor aches and pains hold you back, try an all-day pain reliever like Naproxen Sodium Tablets, 220 mg. This pain reliever and fever reducer is a nonsteroidal anti-inflammatory drug (NSAID) with the strength to last 12 hours. It helps to temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and also temporarily reduces fever. For adults and children ages 12 years and older. Gluten free.